# SDR DXTA2022120975890

- Difficulty date: December 9, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 5,319 hours, 4,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WHILE IN CRUISE NOTICED ALL EMERGENCY LIGHTS IN THE CABIN ON WHILE THE EMER LT SWITCH WAS IN THE ARM POSITION. "CORRECTIVE ACTION" REMOVED FAULTY AFT EMERGENCY BATTERY AND INSTALLED NEW BATTERY IAW EMB505 AMM 33-52-01 OPS CHECKS GOOD. PN/SN ON 7450LS00  /  006551 PN/SN OFF 7450LS-00  /  005207
